# SDR AC2A685K

- Difficulty date: November 4, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N5447C
- Make and model: Skrsky S76A
- Aircraft serial: 76180
- Aircraft time: 26,552 hours
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE CHIP LIGHT ILLUMINATED INBD TO BASE. FOLLOWED EMERGENCY PROCEDURES CHECKLIST, PLACED NR 2 ENGINE LEVER TO IDLE AND LANDED AS SOON AS PRACTICAL.  ENGINE LEVER PLACED TO FLIGHT FOR LANDING AND RETURNED TO IDLE AFTER LANDING.
